본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Mathematical Society = 대한수학회...Journal of the Korean Mathematical Society = 대한수학회지 14건

  1. [국내논문]   THE MEASURE-VALUED DYSON SERIES AND ITS STABILITY THEOREM   피인용횟수: 5

    Ryu, Kun-Sik (Department of Mathematics Han Nam University ) , Im, Man-Kyu (Department of Mathematics Han Nam University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 461 - 489 , 2006 , 0304-9914 ,

    초록

    In this article, we establish the existence theorem for measure-valued Dyson series and show that it satisfies the Volterra-type integral equation. Furthermore, we prove the stability theorems for measure-valued Dyson series.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   THE GROUPS OF SELF PAIR HOMOTOPY EQUIVALENCES   피인용횟수: 2

    Lee, Kee-Young (Department of Information and Mathematics Korea University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 491 - 506 , 2006 , 0304-9914 ,

    초록

    In this paper, we extend the concept of the group ${\varepsilon}(X)$ of self homotopy equivalences of a space X to that of an object in the category of pairs. Mainly, we study the group ${\varepsilon}(X,\;A)$ of pair homotopy equivalences from a CW-pair (X, A) to itself which is the special case of the extended concept. For a CW-pair (X, A), we find an exact sequence $1\;{\to}\;G\;{\to}\;{\varepsilon}(X,\;A)\;{to}\;{\varepsilon}(A)$ where G is a subgroup of ${\varepsilon}(X,\;A)$ . Especially, for CW homotopy associative and inversive H-spaces X and Y, we obtain a split short exact sequence $1\;{\to}\;{\varepsilon}(X)\;{\to}\;{\varepsilon}(X{\times}Y,Y)\;{\to}\;{\varepsilon}(Y)\;{\to}\;1$ provided the two sets $[X{\wedge}Y,\;X{\times}Y]$ and [X, Y] are trivial.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   JORDAN AUTOMORPHIC GENERATORS OF EUCLIDEAN JORDAN ALGEBRAS  

    Kim, Jung-Hwa (Department of Mathematics Kyungpook National University ) , Lim, Yong-Do (Department of Mathematics Kyungpook National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 507 - 528 , 2006 , 0304-9914 ,

    초록

    In this paper we show that the Koecher's Jordan automorphic generators of one variable on an irreducible symmetric cone are enough to determine the elements of scalar multiple of the Jordan identity on the attached simple Euclidean Jordan algebra. Its various geometric, Jordan and Lie theoretic interpretations associated to the Cartan-Hadamard metric and Cartan decomposition of the linear automorphisms group of a symmetric cone are given with validity on infinite-dimensional spin factors

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   A CENTRAL LIMIT THEOREM FOR GENERAL WEIGHTED SUMS OF LPQD RANDOM VARIABLES AND ITS APPLICATION  

    Ko, Mi-Hwa (Statistical Research Center for Complex Systems Seoul National University ) , Kim, Hyun-Chull (Department of Mathematics Education Daebul University ) , Kim, Tae-Sung (Department of Mathematics and Institute of Basic Science WonKwang University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 529 - 538 , 2006 , 0304-9914 ,

    초록

    In this paper we derive the central limit theorem for ${\sum}^n_{i=l}\;a_{ni}{\xi}_{i},\;where\;\{a_{ni},\;1\;{\le}\;i\;{\le}n\}$ is a triangular array of non-negative numbers such that $sup_n{\sum}^n_{i=l}\;a^2_{ni}\;

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   LINEAR PRESERVERS OF BOOLEAN NILPOTENT MATRICES   피인용횟수: 1

    Song, Seok-Zun (Department of Mathematics Cheju National University ) , Kang, Kyung-Tae (Department of Mathematics Cheju National University ) , Jun, Young-Bae (Department of Mathematics Education Gyeongsang National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 539 - 552 , 2006 , 0304-9914 ,

    초록

    For an $n{\times}n$ Boolean matrix A, A is called nilpotent if $A^m=O$ for some positive integer m. We consider the set of $n{\times}n$ nilpotent Boolean matrices and we characterize linear operators that strongly preserve nilpotent matrices over Boolean algebras.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   THE ENUMERATION OF DOUBLY ALTERNATING BAXTER PERMUTATIONS  

    Min, Sook (Department of Mathematics College of Liberal Arts and Science Yonsei University ) , Park, Seung-Kyung (Department of Mathematics College of Science Yonsei University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 553 - 561 , 2006 , 0304-9914 ,

    초록

    In this paper, we give an alternative proof that the number of doubly alternating Baxter permutations is Catalan.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ON SOME INTEGRAL INEQUALITIES WITH ITERATED INTEGRALS   피인용횟수: 2

    Cho, Yeol-Je (Department of Mathematics Education and the RINS College of Education Gyeongsang National University ) , Dragomir Sever-S. (School of Computer Science and Mathematics Victoria University of Technology ) , Kim, Young-Ho (Department of Applied Mathematics Changwon National University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 563 - 578 , 2006 , 0304-9914 ,

    초록

    The main aim of the present paper is to establish some new Gronwall type inequalities involving iterated integrals and give some applications of the main results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   A GENERALIZATION OF A RESULT OF CHOA ON ANALYTIC FUNCTIONS WITH HADAMARD GAPS  

    Stevic Stevo (Mathematical Institute of Serbian Academy of Science)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 579 - 591 , 2006 , 0304-9914 ,

    초록

    In this paper we obtain a sufficient and necessary condition for an analytic function f on the unit ball B with Hadamard gaps, that is, for $f(z)\;=\;{\sum}^{\infty}_{k=1}\;P_{nk}(z)$ (the homogeneous polynomial expansion of f) satisfying $n_{k+1}/n_{k}{\ge}{\lambda}>1$ for all $k\;{\in}\;N$ , to belong to the weighted Bergman space $$A^p_{\alpha}(B)\;=\;\{f{\mid}{\int}_{B}{\mid}f(z){\mid}^{p}(1-{\mid}z{\mid}^2)^{\alpha}dV(z) . We find a growth estimate for the integral mean $$\({\int}_{{\partial}B}{\mid}f(r{\zeta}){\mid}^pd{\sigma}({\zeta})\)^{1/p}$$ , and an estimate for the point evaluations in this class of functions. Similar results on the mixed norm space $H_{p,q,{\alpha}$ (B) and weighted Bergman space on polydisc $A^p_{^{\to}_{\alpha}}(U^n)$ are also given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   INEQUALITIES FOR DUAL HARMONIC QUERMASSINTEGRALS   피인용횟수: 1

    Jun, Yuan (Department of Mathematics Shanghai University ) , Shufeng Yuan (Department of Mathematics Shanghai University ) , Gangsong Leng (Department of Mathematics Shanghai University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 593 - 607 , 2006 , 0304-9914 ,

    초록

    In this paper, we study the properties of the dual harmonic quermassintegrals systematically and establish some inequalities for the dual harmonic quermassintegrals, such as the Minkowski inequality, the Brunn-Minkowski inequality, the Blaschke-Santalo inequality and the Bieberbach inequality.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   THE MONOTONY PROPERTIES OF GENERALIZED PROJECTION BODIES, INTERSECTION BODIES AND CENTROID BODIES  

    Yu, Wu-Yang (Department of Mathematics Shanghai University ) , Wu, Dong-Hua (Department of Mathematics Shanghai University)
    Journal of the Korean Mathematical Society = 대한수학회지 v.43 no.3 ,pp. 609 - 622 , 2006 , 0304-9914 ,

    초록

    In this paper, we established the monotony properties of generalized projection bodies $II_{\imath}K$ , intersection bodies $I_{\imath}K$ and centroid bodies ${\Gamma}_{\imath}K$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지